advertisement
Question
Posted by: Anon | 2009-09-28

Headache before and during period?

Hi,

I am using Ginette 35 as contraception

I have noticed that I get massive headaches a week before and during my period

Is this possible, and why does it happen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you are experiencing water retention and a light diuretic taken a week before menstruation might alleviate your symptoms.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement